# SDR CALA2014123192878

- Difficulty date: December 19, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 48,659 hours, 19,128 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL TANK 1 PUMP INOPERATIVE.  LOW PRESS IN CLIMB WITH 2.6 IN RT WING TANK.  FOUND PUMP TRIPPING THE CB, REPLACED NR 1 RT FUEL PUMP IAW AMM 28-21-51, NO HELP.  PUMP DOES NOT OPERATE WITH SWITCH ON.  REPLACED 18QA CONNECTOR, 54QA CONNECTOR & CB 2QA. NO HELP.  TROUBLESHOOTING FOUND OPENS IN WIRING BETWEEN 18QA PINS 1 & 5 TO 22QA C & B.  SUSPECT OPEN IN WIRING BAD IN CHANNEL FROM PUMP CONNECTOR.  FOUND WIRES BURNED AT 90 DEGREE BEND WHERE HARNESS ENTERS WIRE HOUSING AT WING SKIN IAW COA 404500 FIG 2 SHEET 2. REPLACED FUEL 106589 PUMP HARNESS BETWEEN 22QA CONNECTOR & JUNCTION BOX 4070VN & SPLICED IAW COA 404500 STEP 4 B 2 >I.  FUEL PUMP OPERATIONS CHECKED OK.
